# SDR ASOA2015070213237

- Difficulty date: June 10, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 25,716 hours, 24,842 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 364-398
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN PASSENGER COMPARTMENT THE RT FLOOR SEAT TRACK AT SEVERAL LOCATIONS FROM FS 364.00 TO FS 398.00 HAS PITTING CORROSION.  REMOVED UNSERVICEABLE CORRODED SEAT TRACK, FOUND TO BE OUT OF LIMITS.  REQUIRED REPLACEMENT IAW SRM 53-21-49, AMM 53-01-11 AT LOCATION FROM FS 364.00 TO FS 398.00.  INSTALLED NEW SERVICEABLE SEAT RAIL AT FS 364.00 TO FS 398.00 RT SIDE IAW AMM 53-01-11-400-802.  LOCATED & DRILLED NEW SERVICEABLE SEAT TRACK, PN N126-2075 IAW SRM 51-40-11.  REPLACED NEW SERVICEABLE SEAT TRACK, PN N126-20752 IAW GREO 601R-53-00-485.  FABRICATED SEAT RAILS IAW GREO 601R-53-00-485, REV A.
